# SDR CALA2025041804020

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 26,016 hours, 9,782 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: PC331402T
- Condition: Chipped
- Location: Nr 2 Engine Fan
- Part time: 26,012 hours, 9,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2  BLADE 14. ON-WING- FAN BLADE ULTRASONIC INSPECTION AND BROACHED DISK LUBRICATION - DURING BLADE LUBE, FOUND CHIPPED CU-NI-IN COATING GREATER THAN AREA X.  PER AMM 72-21-02-200-801-F00, PARAGRAPH K.(1) (C) 2) C) (2)  CONTINUE IN SERVICE LIMIT OF 50 FLIGHT CYCLE OR 75 FLIGHT HOURS, WHICH EVER COMES FIRST REMOVED AND REPLACED BLADE NO.14 ON ENG 2. REF AMM 737 72-21-02/401.
